# SDR AALA202011219008

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 19,632 hours, 9,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13247
- Condition: Binding
- Location: L1 Door
- Part time: 11,701 hours, 4,713 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  1L DOOR SLIDE IS HARD TO ARM.  F/A SAY HANDLE HAS A LOT OF RESISTANCE NEAR THE END OF TRAVEL.  REPLACED SLIDE, PER TASK CARD 26L00025011.
